MAUDE Adverse Event Report: RESPIRONICS, INC. AMARA VIEW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. AMARA VIEW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090624
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was notified by an end user that the magnets in the headgear were causing pressure and bleeding on her molars.She reported one of the teeth had a gold metal cap.There was no report of serious or permanent injury and no medical intervention was required.No product was returned.The user was advised to speak to her provider or dentist.This mask is intended to provide an interface for application of cpap or bi-level therapy to patients.The mask is for single patient use in the home or multi-patient use in the hospital/institutional environment.The mask is to be used on patients (>66lbs/30kg) for whom cpap or bi-level therapy has been prescribed.The user is warned, "consult a physician or dentist if you encounter tooth, gum, or jaw soreness.Use of a mask may aggravate an existing dental condition." based on the information available, the manufacturer concludes no further action is necessary.
 
Additional Manufacturer Narrative
The manufacturer previously reported an incorrect device problem code, 3189-no apparent adverse event, on the previously submitted report.The device problem code is corrected on this report.

Brand Name
AMARA VIEW
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15328934
Report Number2518422-2022-77760
Device Sequence Number6484962
Product Code BZD
UDI-Device Identifier00606959009219
UDI-Public00606959009219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090624
Device Catalogue Number1090624
Device Lot Number77192932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale